# SDR SWIA2020012147895

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT GALLEY I/B FWD AND AFT MOUNTS HAVE CORROSION       (C-CHECK)   RO:1/17/2020BLENDED ON THE FWD AND AFT GALLEY IB MOUNTS REF CRJ200 SRM. FWD MOUNT WITHIN LIMITS BUT THE AFT MOUNT IS OUT OF LIMITS REF CRJ200 SRM. FABRICATED NEW AFT INBD MOUNT REF DRAWING. INSTALLED REF CRJ200 SRM. RESTORED FINISH REF CRJ200 SRM.
